zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Some solutions for a type of generalized Sawada-Kotera equation. (English) Zbl 1132.35461
Summary: We consider a particular case of the general KdV fifth-order differential equation. Some solutions are obtained by the projective Riccati equation method with the aid of $\copyright $ Mathematica.

35Q53KdV-like (Korteweg-de Vries) equations
35-04Machine computation, programs (partial differential equations)
Full Text: DOI
[1] Yan, Z.: The Riccati equation with variable coefficients expansion algorithm to find more exact solutions of nonlinear differential equation. MMRC, AMSS, academis sinica, Beijing 22, 275-284 (2003)
[2] A. Salas & C. Gomez, El mathematica en la busqueda de soluciones exactas para ecuaciones differenciales parciales lineales y no lineales, Primer Simposio Internacional del uso de Tecnologias en eduación matemática. Universidad Pedagógica Nacional 1 (2005).